# SDR MASA2011012601795

- Difficulty date: January 23, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 15,330 hours, 12,333 cycles
- Engine: Ge CF348C5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CW NR 2 ENGINE FAN BLADE LUBE PER ECTM1707.  MX C/W LUBE OF THE ENGINE FAN BLADES.
